MathSciNet Relay Station
MathSciNet bibliographic data
MR1624935 (99b:30019) 30C45 (30C20)
Ma, William; Minda, David Two-point distortion theorems for strongly close-to-convex functions. Complex Variables Theory Appl. 33 (1997), no. 1-4, 185–205.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement